# SDR CALA2025092909386

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY. CORROSION AROUND HOLES AT ZEE ANGLE RT, BETWEEN BS 727J AND 747.   REMOVED AND REPLACED ZEE ANGLE RH BETWEEN STA. 727J AND 767 RBL 21 IAW SRM 51-40-02-0G-0 AND DWG#146A7500.
